MathSciNet Relay Station
MathSciNet bibliographic data
MR1943846 03B52
Wang, Guojun; Fu, Li; Song, Jianshe Theory of truth degrees of propositions in two-valued logic. Sci. China Ser. A 45 (2002), no. 9, 1106–1116.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement